Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 482, NWS Tulsa, OK

September 21, 2009Crawford County, Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 21, 2009, 9:00 PM CDT for Crawford County, Franklin County, Arkansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 9:00 PM CDT (02:00 UTC)
Expired
Sep 21, 2009, 10:00 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 9:35 PM CDTHAIL 0.884 N Ozark, AR
Sep 21, 9:40 PM CDTHAIL 1.752 Se Ozark, ARHIGHWAY 64
Sep 21, 9:44 PM CDTHAIL 12 Ne Ozark, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 21, 2:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-179 m²/s²
0-3 km storm-relative helicity
-171 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 220200
SVRTSA
ARC033-047-220300-
/O.NEW.KTSA.SV.W.0482.090922T0200Z-090922T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1000 PM CDT

* AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CASS TO DYER...MOVING EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MULBERRY...
  CASS...OZARK...WIEDERKEHR VILLAGE...ALTUS AND DENNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9369 3538 9370 3537 9375 3539 9379
      3538 9380 3543 9407 3545 9408 3544 9412
      3546 9423 3576 9386 3577 9368
TIME...MOT...LOC 0200Z 271DEG 20KT 3574 9378 3544 9413

$$
1 follow-up statement
000 
WWUS54 KTSA 220237
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
937 PM CDT MON SEP 21 2009

ARC033-220247-
/O.CAN.KTSA.SV.W.0482.000000T0000Z-090922T0300Z/
CRAWFORD AR-
937 PM CDT MON SEP 21 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY IS
CANCELLED...

LAT...LON 3538 9370 3537 9375 3539 9379 3538 9380
      3543 9407 3544 9408 3547 9405 3552 9403
      3576 9386 3577 9368
TIME...MOT...LOC 0237Z 271DEG 20KT 3574 9353 3544 9388

$$

ARC047-220300-
/O.CON.KTSA.SV.W.0482.000000T0000Z-090922T0300Z/
FRANKLIN AR-
937 PM CDT MON SEP 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR FRANKLIN COUNTY...

AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF TAFT TO MEG...MOVING EAST AT 25
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WIEDERKEHR
VILLAGE...ALTUS...DENNING AND ALIX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9370 3537 9375 3539 9379 3538 9380
      3543 9407 3544 9408 3547 9405 3552 9403
      3576 9386 3577 9368
TIME...MOT...LOC 0237Z 271DEG 20KT 3574 9353 3544 9388

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 6:52 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Sep 21, 6:52 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT MON SEP 21 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA OVERNIGHT
SHIFTING THE WINDS TO THE NORTH TO NORTHWEST. WIDESPREAD SHOWERS
AND THUNDERSTORMS IN THE VICINITY OF THE FRONT WILL REDUCE
VISIBILITIES AND CEILINGS INTO THE MVFR TO IFR RANGE. THE ARKANSAS
TAF SITES WILL SEE MVFR TO IFR CEILINGS PERSIST BEHIND THE
FRONT THROUGH THE DAY TUESDAY. THE OKLAHOMA TAF SITES WILL SEE
SOME IMPROVEMENT TO VFR FOR A FEW HOURS...WITH MVFR CEILINGS
RETURNING LATER TONIGHT. CEILINGS WILL IMPROVE TO VFR BY LATE
TUESDAY MORNING AT KTUL AND KRVS...BUT WILL REMAIN MVFR AT KMLC.

&&

.PREV DISCUSSION... /ISSUED 158 PM CDT MON SEP 21 2009/

DISCUSSION...
ACTIVE WEATHER IN THE SHORT TERM WITH SEVERE STORM AND FLOODING
POTENTIAL THROUGH TOMORROW MORNING. ELEVATED CONVECTION HAS BEEN
ONGOING THROUGH MUCH OF THE DAY NEAR THE KANSAS BORDER...AND
ADDITIONAL DEVELOPMENT HAS OCCURRED IN THE PAST HOUR OR SO IN A
REGION OF MAXIMUM DEEP LAYER CONVERGENCE ALONG THE REMNANT OUTFLOW
BOUNDARY FROM THE EARLIER CONVECTION. EXPECT THAT THIS CONVECTION
WILL MERELY BE THE FIRST SHOW AS ADDITIONAL STORMS ARE EXPECTED
WITH THE MAIN COLD FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM
NORTH CENTRAL OKLAHOMA BACK TO THE SOUTHWEST TOWARD HOBART AND
ALTUS. UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CENTERED NEAR THE
COLORADO/KANSAS BORDER WILL CONTINUE TO SWING SOUTHEASTWARD...WHICH
WILL AID THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATER THIS
EVENING AND OVERNIGHT. 88D MOSAIC SHOWING THAT A FEW CELLS ARE
TRYING TO GO ACROSS WESTERN AND CENTRAL OKLAHOMA ALONG THE
FRONT...BUT ARE CURRENTLY STRUGGLING. VERY WARM AND MOIST AIRMASS
IS PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH
TEMPERATURES IN THE UPPER 80S AND DEW POINTS NEAR 70 ACROSS MUCH
OF EASTERN OKLAHOMA ESPECIALLY. LOW TO MID LEVEL MOISTURE
TRANSPORT FAVORS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT...AND IS CURRENTLY MAXIMIZED IN THIS AREA PER SPC
MESOANALYSIS. ALL OF THIS WILL CONTRIBUTE TO SUFFICIENT
INSTABILITY IN THE PRESENCE OF MODERATE DEEP LAYER SHEAR AND A
RESULTANT SEVERE WEATHER THREAT WITH STORMS THIS AFTERNOON AND
EVENING...WITH A LINEAR STORM MODE FAVORED. ISOLATED HEAVY RAIN
AND FLOODING WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY WITH
INCREASING PRECIPITABLE WATER VALUES...WHICH ARE ALREADY WELL
ABOVE NORMAL CURRENTLY. CONCERN RIGHT NOW WOULD BE HIGHEST ALONG
THE KANSAS BORDER WHICH WILL LIKELY SEE SEVERAL ROUNDS OF STORMS.

COLD FRONT AND ATTENDANT CONVECTION WILL SWEEP THROUGH THE AREA
TONIGHT...USHERING IN COLDER AND DRIER AIR. DRY SLOT WILL MOVE
INTO WESTERN SECTIONS OF THE AREA ON TUESDAY...WITH PRECIP CHANCES
LINGERING ACROSS THE EASTERN THIRD TO HALF OF THE AREA INTO THE
MIDDLE OF THE WEEK. TEMPERATURES WILL BE ABOUT 15 TO 20 DEGREES
COLDER IN PARTS OF THE AREA ON TUESDAY...WITH HIGHS IN THE 70S
CONTINUING FOR A GOOD PART OF THIS WEEK. ANOTHER SURGE OF PRECIP
WILL OCCUR THURSDAY AND INTO FRIDAY AS A POTENT SHORT WAVE MOVES
INTO THE AREA ON THE EASTERN PERIPHERY OF THE UPPER LOW.

TOWARD THE WEEKEND...THE UPPER LOW WILL BE PICKED UP BY THE UPPER
JET...LEAVING THE REGION IN WEST TO NORTHWEST FLOW INTO MONDAY.
GFS AND ECMWF TEMPERATURES ARE NOT EXACTLY AGREEING...WITH THE
ECMWF BEING QUITE WARM ESPECIALLY EARLY NEXT WEEK. WILL GO WITH A
COMPROMISE FOR NOW.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

AVIATION...05
Hazardous weather outlook, Sep 21, 5:15 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT MON SEP 21 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT MON SEP 21 2009

...SEVERE WEATHER AND FLASH FLOODING ONGOING ACROSS NORTHEAST
OKLAHOMA LATE THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
 	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...CRITICAL.
 	AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA .

DISCUSSION...

A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA THIS EVENING AND MOVE
SOUTHEAST ACROSS THE REGION DURING THE OVERNIGHT HOURS. WIDESPREAD
SHOWERS AND THUNDERSTORMS...SOME SEVERE...HAVE ALREADY DEVELOPED
WELL AHEAD OF THE BOUNDARY...AND WILL CONTINUE TO IMPACT MAINLY
NORTHEAST OKLAHOMA WITH ONGOING FLOODING AND SEVERE WEATHER FOR
THE NEXT FEW HOURS. THESE HAZARDS WILL BEGIN TO MOVE TO THE EAST
THIS EVENING AND OVERNIGHT. AS THE FRONT REACHES NORTHWEST
ARKANSAS LATE TONIGHT...THE INSTABILITY WILL BE DECREASING AND THE
RISK OF SEVERE WEATHER IS EXPECTED TO DECREASE AS WELL.

ONE TO THREE INCH RAINFALL AMOUNTS ARE EXPECTED TO BE COMMON
AREAWIDE. LOCAL AMOUNTS OF 3 OR 5 INCHES LIKELY ACROSS NORTHEAST
OKLAHOMA. FLASH FLOODING HAS BEEN OCCURRING AS THE HEAVY RAIN
CONTINUES TO FALL IN THIS AREA

THE OVERALL RISK OF TORNADOES WILL REMAIN LOW. HOWEVER...THE BEST
CHANCES FOR A TORNADO WILL OCCUR WITH DISCRETE CELLS THAT DEVELOP
WELL AHEAD OF THE BOUNDARY

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS COULD LINGER INTO TUESDAY MORNING...ESPECIALLY
IN NORTHWEST ARKANSAS. THE UPPER LEVEL LOW PRESSURE SYSTEM
THAT IS PUSHING THE COLD FRONT THROUGH THE REGION IS EXPECTED
TO CUT OFF AND LINGER OVER THE PLAINS NORTHWEST AND NORTH OF
OKLAHOMA AND WILL RESULT IN ADDITIONAL SHOWERS AND THUNDERSTORM
CHANCES ON THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. $$

In the hours before

Special weather statement, Sep 21, 6:21 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT MON SEP 21 2009

ARZ010-212345-
WASHINGTON AR-
621 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON

AT 621 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
EAST OF ODELL...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ODELL...WEST FORK...BLACKBURN...
HOGEYE...STRICKLER...WOOLSEY...CLYDE AND CANEHILL.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3576 9424 3577 9446 3596 9439 3592 9411
TIME...MOT...LOC 2321Z 201DEG 19KT 3578 9436
Local storm report, Sep 21, 6:50 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             PRAIRIE GROVE           35.98N 94.32W
09/21/2009  E0.75 INCH       WASHINGTON         AR   AMATEUR RADIO

&&

SAA
Local storm report, Sep 21, 6:56 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     FLASH FLOOD      1 SW HITCHITA           35.51N 95.76W
09/21/2009                   MCINTOSH           OK   AMATEUR RADIO

            HIGHWAY 256 BETWEEN HITCHITA AND GRAVE CREEK IS FLOODED.

&&

SAA
Local storm report, Sep 21, 7:05 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 WNW WEST FORK         35.93N 94.20W
09/21/2009  E1.00 INCH       WASHINGTON         AR   TRAINED SPOTTER

            SLIGHTLY LARGER THAN QUARTER SIZE HAIL REPORTED.

&&

SAA
Local storm report, Sep 21, 8:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 NW MCALESTER          34.98N 95.83W
09/21/2009  E0.88 INCH       PITTSBURG          OK   LAW ENFORCEMENT

&&

SAA
Special weather statement, Sep 21, 8:29 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT MON SEP 21 2009

OKZ076-220230-
LE FLORE OK-
829 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 830 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHEAST OF HONOBIA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BIG CEDAR...MUSE...
WHITESBORO...HODGEN...HEAVENER AND HONOBIA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3451 9494 3494 9482 3488 9451 3451 9471
TIME...MOT...LOC 0130Z 202DEG 17KT 3459 9484

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 7:01 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington59 min
Sep 21, 7:54 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington66 min
Sep 21, 8:08 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Washington6 hr
Sep 21, 9:18 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian27 min
Sep 21, 9:43 PM CDTSevere Thunderstorm WarningTSAFranklin32 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.